# SDR SWAA2016091255706

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 33,114 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
